# SDR SWAA2024082619444

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LOWER SILL ANGLE HAS CORROSION; BS 312+6 AND BS 322+11; WL 208; LBL 63<[01] REMOVED AND REPLACED FED LOWER SILL ANGLE BS 312+6 AND BS 322+11; WL 208; LBL 63 IAW SRM 51-40-02-0G-0 AND DWG 141A8110.;[02] VERIFIED CORRECTIVE ACTION #1
